Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dizzy & Light headed
Sep 10, 2001

I'm currently on the cocktail, Indinavir sulf 333mg.( 3-3tx's, daily), Sulfamethhoxazole 800 / Trimeth 160mg (1 daily) Combivir Lamivudine 150mg/zidovudine 300mg, ( 1 - 2tx's daily ) Sustiva efavirenz 200mg ( 3 at bedtime ) Paxil 20mg ( 2 daily ) Fluconazole 200mg ( 2tx's daily ) Desipramine 25mg,( 4 at bedtime ) then I also take vitamin's A, B6,12, C , D, E. I am experiencing almost a constant dizzyness, light headedness, even when I am sitting down. I smoke a 1/2 pack a day, and also ride a bike 10mi. daily.. Did I have a chemical reaction? or any thought's on this matter ? I'm worried. I see my Dr. on the 25th of Sept.. Please Advise

Response from Dr. Boyle

There are many, many reasons for dizziness. In some cases it is due to medications, and you are on a lot of medications that can cause you to be be dizzy and light headed, but in other cases there is a medical reason (such as ear infections, neurologic problems, circulatory problems). The first step is to evaluate any medical reasons for dizziness. If that doesn't reveal a reason, consideration should be given to discontinuing some of your medications; however, since your regimen indicates advanced HIV, I would approach that very reluctantly if the current antiretroviral regimen is working. While your on plenty of pills already, there are some treatments for dizziness, and while the workup is in progress you might try one or more of these and see if they eliminate the problem or at least make it tolerable.



Previous
New hiv-meds, close to cure?
Next
Peripheral Neuropathy?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement